Previous |  Up |  Next


Title: О точечных изгибаниях конгруэнции прямых (Russian)
Title: Point deformation of line congruences (English)
Title: Déformation ponctuelle des congruences de droites (French)
Author: Čech, Eduard
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 2
Year: 1955
Pages: 234-273
Summary lang: French
Category: math
MSC: 53.0X
idZBL: Zbl 0068.15803
idMR: MR0074858
DOI: 10.21136/CMJ.1955.100144
Date available: 2008-06-09T12:46:07Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_05-1955-2_7.pdf 6.372Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo